# SDR UIEA2011061400320

- Difficulty date: June 14, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90085
- Part serial: 1237
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE U/D DR SLIDE EMERGENCY LIGHT INOP. EMERGENCY LT POWER PACK REPLACED.
